# SDR SIMA20130606003

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 21,772 hours, 21,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE COCKPIT CEILING EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE COCKPIT CEILING EMERGENCY LIGHT LAMP IAW AMM 33-50-05-000-801-A AND 33-50-05-400-801-A.  THE OPS CHECK WAS GOOD.  NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE.
